# SDR REXA2022101300887

- Difficulty date: October 6, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341545
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L/H LOWER WEB AT FS 280, FOUND REINFORCEMENT ANGLE AT BL 17.46 TO HAVE ELONGATED HOLES AND REQUIRE REPLACEMENT. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE L/H FS 280 REINFORCEMENT ANGLE AT BL 17.46 PN#CC670-34154-5 IAW CRJ-700 SRM 51-42-06-001-001-A01 51-40-11-001-001-A01
